RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 291–294 (Mi dan33461)  

MECHANICS

Approximate integration of Rayleigh's equation with any nonlinearity

V. V. Kazakevich

Moscow Printing Institute

Full text: PDF file (511 kB)
UDC: 534.014.1
Presented: А. Ю. Ишлинский
Received: 07.12.1966

Citation: V. V. Kazakevich, “Approximate integration of Rayleigh's equation with any nonlinearity”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 291–294

Citation in format AMSBIB
\Bibitem{Kaz67}
\by V.~V.~Kazakevich
\paper Approximate integration of Rayleigh's equation with any nonlinearity
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 291--294
\mathnet{http://mi.mathnet.ru/dan33461}


Linking options:
  • http://mi.mathnet.ru/eng/dan33461
  • http://mi.mathnet.ru/eng/dan/v177/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019